Exact Solutions for nonlinear partial differential equation by modified F-expansion method
Journal of Al-Qadisiyah for Computer Science and Mathematics,
2018, Volume 10, Issue 3, Pages 127-131
AbstractIn this Paper, we use modified F-expansion method to construct new exact traveling wave solutions of nonlinear partial differential equation, The (2+1) – dimensional zoomeron equation, The obtained solutions include soliton – like solutions, trigonometric function solutions, rational solutions and exponential solutions.
- Article View: 8
- PDF Download: 2